# SDR DALA2023071705797

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 85,351 hours, 27,981 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 5647 -DIV/IFSD/DE- LEFT ENGINE IFSD DUE TO LOSS OF OIL PRESSURE AND QUANTITY. CORRECTIVE ACTION: FOUND OIL LEAK AT MAIN OIL FILTER COVER. REVIEWED FULL FLIGHT DATA, POSITIVE OIL PRESSURE WAS MAINTAINED DURING WINDMILL OPERATION. REPLACED EXTERNAL OIL PUMP PER B757AMM. NO LEAKS NOTED DURING OPERATIONAL CHECKS, COMPLIED WITH WINDMILL INSPECTION PER B757AMM, NO TROUBLE FOUND.
